# SDR UPS99229607

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Airstair
- Condition: Out Of Adjust
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, AFT AIRSTAIR LIGHT ILLUMINATED IN FLT.  VISUAL INSPECTION OF STAIR AREA SHOWED FLEXING OF DOOR ARMS INDICATIVE OF UNLOCK CONDITION.  DOOR LIGHT WENT OUT WITH INITAIL FLAP SELECTION TO 2 DEGREES (POSSIBLE AIRFLOW CHANGE ON DOOR/STAIR AREA).  FOUND AFT AIRSTAIR POSITION PROXIMITY SWITCH TO BE OUT OF ADJUSTMENT.  ADJUSTED SWITCH PER MM 52-70-01 PARA E PAGE 508.  FUNCTIONALLY TESTED PER MM 52-70-01 PARA 2 PG 509, NO FURTHER DISCREPANCIES NOTED.
